# SDR ASAA2019062759825

- Difficulty date: June 25, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 46,778 hours, 13,901 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Unknown
- Location: Nr 1
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF #1 AT CRUISE. NO TX OR RCV. GROUNDED - YES. COULD NOT DUPLICATE DEFECT. #1 HF OPS NRML REF B737-800 AMM 23-11-00. XMIT & RECV OPS NRML, NO "FAIL" (W/ SFO ARINC).
